Type
Article
Titre
Exponential convergence for a convexifying equation and a non-autonomous gradient ow for global minimization
Dans
ESAIM
Auteur(s)
CARLIER Guillaume - CEntre de REcherches en MAthématiques de la DEcision (Auteur)
GALICHON Alfred - Department of Economics, Ecole Polytechnique (Auteur)
Éditeur
FR : Édition Diffusion Presse Sciences
Volume
18
Numéro
3
Pages
611 - 620 p.
ISSN
12928119
Résumé
EN
We consider an evolution equation similar to that introduced by Vese in [10] and whose solution converges in large time to the convex envelope of the initial datum. We give a stochastic control representation for the solution from which we deduce, under quite general assumptions that the convergence in the Lipschitz norm is in fact exponential in time. We then introduce a non-autonomous gradient flow and prove that its trajectories all converge to minimizers of the convex envelope.

CITATION BIBLIOGRAPHIQUE
EXPORT